Lyapunov functions for the multivariable Popov criterion with indefinite multipliers

Heath W. P., G Li

Research output: Contribution to journalArticle (Academic Journal)peer-review

16 Citations (Scopus)

Abstract

We demonstrate the existence of Lur’e-Postnikov type Lyapunov functions for a reasonably general form of the multivariable Popov criterion. In particular, the multipliers need not be positive semi-definite. We discuss the application to the special cases where the feedback element is either diagonal, unstructured or linear.
Translated title of the contributionLyapunov functions for the multivariable Popov criterion with indefinite multipliers
Original languageEnglish
Pages (from-to)2977 - 2981
Number of pages5
JournalAutomatica
Volume45
DOIs
Publication statusPublished - Dec 2009

Fingerprint Dive into the research topics of 'Lyapunov functions for the multivariable Popov criterion with indefinite multipliers'. Together they form a unique fingerprint.

Cite this